The American journal of emergency medicine · 2014
Purple glove syndrome occurring after oral administration of phenytoin in therapeutic doses: mechanism still a dilemma.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Jain Rajendra Singh, Nagpal Kadam, Kumar Sunil, Prakash Swayam, Handa Rahul
Аннотация
Purple glove syndrome is a rare and poorly understood complication of phenytoin use, occurring almost always with its intravenous formulation. This syndrome comprises of pain, purple discoloration, and edema distal to the site of intravenous administration of phenytoin. We hereby report an unusual case, wherein purple glove syndrome was seen on oral formulation of phenytoin in its therapeutic dose.